EconPapers    
Economics at your fingertips  
 

Extended Pythagoras Theorem Using Hexagons

Luis Teia

Journal of Mathematics Research, 2021, vol. 13, issue 6, 46

Abstract: This article provides the geometric and algebraic proof of the variant equation of the Pythagorean theorem x^2-xy+y2=z^2 . The hypothesis that will be proven is that just as squares govern the original version x^2+y^2=z^2 , hexagons are found to govern x^2-xy+y^2=z^2 . Both the special case x=y and general case of x≠y are examined.

Date: 2021
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/jmr/article/download/0/0/46329/49410 (application/pdf)
https://ccsenet.org/journal/index.php/jmr/article/view/0/46329 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:13:y:2021:i:6:p:46

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:jmrjnl:v:13:y:2021:i:6:p:46